# SDR 2008UALA00315

- Difficulty date: January 20, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 20,421 hours, 7,951 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 848401
- Condition: Failed
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RTFL WITH A CARGO DOOR INDICATION PROBLEM.  PROX SWITCH 30WV FAILED CAUSING FWD CARGO DOOR ECAM MESSAGE.  REPLACED/ADJUSTED PROX SWITCH 30 WV.  OPS CHECKED OK.
